THE ANISOTROPY OF SURFACE-MORPHOLOGY CHARACTERISTICS OF ROCK DISCONTINUITIES

Citation
O. Aydan et al., THE ANISOTROPY OF SURFACE-MORPHOLOGY CHARACTERISTICS OF ROCK DISCONTINUITIES, Rock mechanics and rock engineering, 29(1), 1996, pp. 47-59
Citations number
15
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Geosciences, Interdisciplinary","Engineering, Civil
ISSN journal
0723-2632
Volume
29
Issue
1
Year of publication
1996
Pages
47 - 59
Database
ISI
SICI code
0723-2632(1996)29:1<47:TAOSCO>2.0.ZU;2-4